# SDR DALA2020022601416

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 52,850 hours, 36,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR AIRCRAFT, ABOVE JUMPSEAT, THE EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY PER AMM 33-51-03. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6396492)
